Publication

Albime triangles over quadratic fields

Chahal, J. S. & Top, J., 2017, In : Rocky mountain journal of mathematics. 47, 7, p. 2095–2106 12 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

DOI

This note uses a diophantine problem arising in elementary geometry as a prerequisite to illustrate some theory of elliptic curves. As a typical example, Proposition~\ref {5.3} and Theorem~\ref {main} determine the exact set of ration\-al numbers for which the specialization homomorphism from the torsion free rank~2 group of rational points on some elliptic curve over Q(t), is well defined and injective.
Original languageEnglish
Pages (from-to)2095–2106
Number of pages12
JournalRocky mountain journal of mathematics
Volume47
Issue number7
Publication statusPublished - 2017

    Keywords

  • FAVORITE ELLIPTIC CURVE

Download statistics

No data available

ID: 64858522